Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online
Ask a Urologist   »  

Is it normal to have swollen penis after an intercourse?

DOCTOR OF THE MONTH - Jul 2016
Jul 2016
User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1971
Answered : 8765 Questions
Question
My penis head got swollen after intercourse when i saw it in the morning.I am married back two months.please tell me th e remedy.
Posted Fri, 14 Feb 2014 in Penis Problems
 
 
Answered by Dr. P. T. Patil 23 minutes later
Brief Answer: It is due to infection of glans penis (Ballanitis) Detailed Answer: Hello Thanks for your query,based on the facts that you have posted it appears that you have swelling of glans of your penis after intercourse. This is most likely to be due to infection of the glans penis(Ballanitis) due to either dry ,vigorous sex or your wife may have vaginal infection . Please get her examined by a qualified Gynaecologist and treat her as per his/her advice . You need to take broad spectrum antibiotic like Cefexine along with anti inflammatory drug like Diclofenac twice daily.along with topical antibiotic ointment like Neosporin twice daily. Ensure to wash your genitals with warm water twice daily Ensure to avoid sexual activities till it heals up completely.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor